The VTI National Transport Library Catalogue

A mathematical approach to highway design Pekarsky, Joseph ; Dickins, Justin H

By: Pekarsky, JosephContributor(s): Dickins, Justin HPublication details: Traffic engineering, 1967Description: vol 37, nr 11, s. 53-6Subject(s): Highway design | Mathematical model | Estimation | Headway | | | Speed | USA | VTI 62.0949Location:
Item type: Reports, conferences, monographs
Current library Call number Status Date due Barcode
Statens väg- och transportforskningsinstitut

VTI:s bibliotek i Linköping


| VTI Library | Contact us | VTI | Cookies | Personal data |

Powered by Koha